Citations of

William Y.C. Chen, Alvin Y.L. Dai, and Robin D.P. Zhou, Ordered partitions avoiding a permutation pattern of length 3, European J. Combin. 36 (2014) 416-424


  1. A. Godbole, A. Goyt, J. Herdan and L. Pudwell, Pattern avoidance in ordered set partitions, Ann. Comb. 18(2014) 429-445.

  2. A. Kasraoui, Pattern avoidance in ordered set partitions and words, Adv. in Appl. Math. 61(2014) 85-101.

  3. N. Shar, Experimental methods in permutation patterns and bijective proof, Rutgers, The State University of New Jersey, 2016.

  4. N. Shar and D. Zeilberger, The (Ordinary) Generating Functions Enumerating 123-Avoiding Words with r occurrences of each of 1, 2,..., n are Always Algebraic, Ann. Comb. (20)2014 387-396.

back to homepage